Access count of this item: 64

Files in This Item:
File Description SizeFormat 
0814-5.pdf548.85 kBAdobe PDFView/Open
Title: endomorphismsのS-無限小安定性と$\Omega$-安定性について(カオスをめぐる力学系の諸問題)
Authors: 池田, 宏  KAKEN_name
Author's alias: Ikeda, Hiroshi
Issue Date: Nov-1992
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 814
Start page: 54
End page: 63
URI: http://hdl.handle.net/2433/83077
Appears in Collections:Topics Around Chaotic Dynamical Systems

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.